# SDR 2003FA0001023

- Difficulty date: October 3, 2003
- Submitted: October 3, 2003
- Operation: General aviation
- Aircraft: N2273H
- Make and model: Univar 415D
- Aircraft serial: 2898
- Aircraft time: 3,400 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rib
- Part number: 41513017L
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION REQUIRED BY AD 2002-26-02 USING METHOD 1 AND METHOD 3, CORROSION WAS DISCOVERED IN THE VICINITY OF THE PILOT'S SIDE INBOARD RIB P/N 415-13017L.  THIS CORROSION CANNOT BE SEEN USING THE WING REMOVAL METHOD OF INSPECTION. HOWEVER USING THE INSPECTION OPENING METHOD OF INSPECTION, CORROSION BEING THE FUEL TANKS, IN THE VICINITY OF THE WING ATTACH FITTINGS, AND THE SPAR CAPS CANNOT BE SEEN ADEQUATELY.  I FEEL THAT BOTH METHODS 1 AND 3 ARE NEEDED TO PERFORM AN ADEQUATE INSPECTION. THIS IS THE SECOND PLANE I HAVE DISCOVERED CORROSION THAT WAS NOT DETECTED BY WING REMOVAL ALONE.
